# SDR DHL9780135C

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING UPPER SURFACE ATA XW 19.  PANEL DELAMINATED.  REMOVED PANEL, REPAIRED AND INSTALLED PANEL AND SEALED.  INSTALLED PER SRM 51-3-0.
